Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online
Ask a Urologist   »  

Can I masturbate while having kidney stones?

User rating for this question
Very Good
Answered by

Practicing since : 1991
Answered : 1415 Questions
Hello i have a 2mm kidney stones and i just mastrubated but notthing came out is it normal??
Posted Sun, 2 Feb 2014 in Urinary and Bladder Problems
Answered by Dr. G.Srinivasan 9 minutes later
Brief Answer: unrelated Detailed Answer: Welcome to the forum . Stones are not related to the event experienced by you. Probably you were not mentally stimulated enough for an ejaculation. There is no need to worry. Truly.
Above answer was peer-reviewed by
Follow-up: Can I masturbate while having kidney stones? 9 minutes later
Well,I felt a little bit come out and i Know i ejaculated cause of the feeling..Im just worried if this could damage me at all..I do take medications to pass my kidney stones better maybe its the medication i have been taking them for 3 days now??
Answered by Dr. G.Srinivasan 1 hour later
Brief Answer: semen will be excreted in urine Detailed Answer: Welcome back. Some Medicines given for stone expulsion can cause retrograde ejaculation. It does not cause any damage. You should be back to normal once the medicine is stopped . Hope this helps. Truly
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor